My husband has recently had his blood pressure medicine change to "Lisinopril" and he is feeling dizzy and tired (sleeping alot). Will this get any better as time goes by?
Any med change takes time to adjust to the individuals body, more details could be provided by the doc/pharmacist who has prescribed the med, best of luck, hope this helps?
I take ramipril 5mg x 2 & amlopdipne 5mg x 2 for blood pressure, did have side effects when starting the med but got adjusted with passage of time.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 2 answers
Posted 6 Mar 2012 • 3 answers
Posted 21 Mar 2012 • 1 answer
Posted 26 May 2014 • 2 answers
Posted 16 Sep 2017 • 4 answers